MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES DUAL

STERIS CORPORATION HARMONYAIR; HARMONYAIR A-SERIES DUAL
Model Number A-SERIES LIGHTING SYSTEM
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that paint on their harmonyair a-series dual light is chipping and peeling.No report of injury.
 
Additional Manufacturer Narrative
The light of the reported event has been removed from service pending further investigation.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair a-series dual light and found that the reported paint chipping and peeling is attributed to improper cleaning practices by user facility personnel.The operator manual states (8.1), "operator manual maintenance 8.1 cleaning equipment warning-personal injury hazard: do not attempt to clean lighthead unless power is turned off and the lighthead has cooled sufficiently.Caution possible equipment damage: use of any disinfectant solution other than those listed here may cause discoloration or deformation on the lens surface and other system components."."the use of h2o2 + paa (hydrogen peroxide + peracetic acid) is strongly discouraged for use on all steris products.Always follow manufacturer instructions for concentrations and use of cleaning products.Do not spray any cleaning product directly onto the lighthead, integrated wall control (iwc) or any system components.Clean iwc screen with a clean, lint-free cloth dampened with 90% isopropyl alcohol.For other system components, dampen a clean, soft cloth with the cleaning solution and wring out the excess moisture." a steris account manager counseled user facility personnel on the importance of following proper cleaning practices for their lighthead, especially the cleaning procedures with fully approved cleaning solutions.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
HARMONYAIR A-SERIES DUAL
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21129522
Report Number1043572-2025-00004
Device Sequence Number15319743
Product Code FSY
UDI-Device Identifier00724995188467
UDI-Public(01)00724995188467(11)210527
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA-SERIES LIGHTING SYSTEM
Device Catalogue NumberLAS01IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/10/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown